DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1547

Full metadata record

DC FieldValueLanguage
dc.contributor.authorRana, R-
dc.contributor.authorMahalanabis, A-
dc.date.accessioned2006-04-04T05:22:06Z-
dc.date.available2006-04-04T05:22:06Z-
dc.date.issued1975-
dc.identifier.citationAutomatic Control, IEEE Transactions on, 20(5), 718 - 719en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1547-
dc.description.abstractThis note proposes a simplified existence criterion for the linear quadratic optimal control law for systems with state dependent noise.en
dc.format.extent31740 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectsimplified existence criterionen
dc.subjectlinear quadraticen
dc.titleOn optimal stationary control of systems with state dependent noiseen
dc.typeArticleen
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
ranaopt1975.pdf31 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback